# SDR COEA2017012502923

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,201 hours, 40,350 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Corroded
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER MULTIPLE ATTEMPTS. THE CREW ELECTED TO RETURN TO DEPARTURE, NO EMERGENCY WAS DECLARED.  MAINTENANCE JACKED UP THE AIRCRAFT, FOUND CORROSION ON PINS AND SOCKETS OF CONNECTOR 5002VP. CLEANED PINS AND SOCKETS. ALL LANDING GEAR INDICATIONS OPERATED NORMALLY, PERFORMED NUMEROUS GEAR SWINGS WITH NO DISCREPANCIES. AIRCRAFT RETURNED TO SERVICE.
